... primary care provider is showing kidney damage, and wants me to go back to my neurologist thinking its a side effect of the medication. Unfortuanetly I can't be seen for another two weeks. Has anyone else experiecend problems with their kidneys while taking this medication?
See https://www.drugs.com/comments/acetazolamide/diamox-sequels.html for patient reviews about diamox, or you could try our forum to find others with similar experiences https://www.drugs.com/forum/
Kidney damage is a side-effect of diamox.
- Diamox Information for Consumers
- Diamox Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diamox (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Aug 2010 • 1 answer
Posted 16 Nov 2010 • 6 answers
Posted 20 May 2011 • 1 answer
Intracranial Hypertension - I have been recently diagnosed with pseudo tumor and I was an avid coke?
Posted 11 Oct 2014 • 1 answer
Posted 22 Oct 2014 • 1 answer